# SDR QXEA2020090200271

- Difficulty date: September 2, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 43,258 hours, 45,541 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLEANING GREASE ON LT WING, A SUSPECTED CRACK WAS FOUND AT WS #226, EXTENDING FROM THE AFT EDGE 4 INCHES FORWARD ON BOTTOM SKIN. C/W W/O 287639. STOP DRILLED CRACK AT WS #226 AND APPLIED TAPE.  PERFORMED HFEC INSP TO BONDED STIFFENER STRAP AT LT WING O.B FLAP LOWER SHROUD BETWEEN YW-209.019+YW-277.019 IAW NDT MAN, PART 6, 51-00-01-250-801.  FOUND THE BONDED STIFFENER CRACKED. PERFORMED UT DISBOND CHECK IAW Q400 NDT PART 1, 51-00-04.  NO DISBOND NOTED BETWEEN BONDED STRAP AND SHROUD SKIN.  FABRICATED DOUBLER, REF Q400 REPAIR DRAWING 8/4-57-4888.  INSTALLED ALL REPAIR PARTS AND SEALED AND PAINTED REPAIR PER T/C RD8/4-57-4888/1.  RETURNED TO SERVICE.
